J. Aubin, Viability theory [2] , Viability solutions to structured Hamilton-Jacobi equations under constraints, SIAM J. Control Optim, vol.49, p.18811915, 1991.

J. Aubin and H. Frankowska, Set-valued analysis, of Systems & Control: Foundations & Applications, 1990.
DOI : 10.1007/978-1-4612-1576-9_5

J. Aubin and H. Frankowska, The viability kernel algorithm for computing value functions of innite horizon optimal control problems, J. Math. Anal. Appl, vol.201, p.555576, 1996.

M. Bardi and I. Capuzzo-dolcetta, Optimal control and viscosity solutions of Hamilton-Jacobi- Bellman equations, Systems and Control: Foundations and Applications, 1997.

M. Bardi, S. Koike, and P. Soravia, Pursuit-evasion games with state constraints: dynamic programming and discrete-time approximations, Discrete Contin, Dynam. Systems, vol.6, p.361380, 2000.

G. Barles, Solutions de viscosité des équations de Hamilton-Jacobi, of Mathématiques et Applications, 1994.

R. C. Barnard and P. R. Wolenski, The minimal time function on stratied domains, 2011.

E. N. Barron, Viscosity solutions and analysis in L???, Proceedings of the NATO advanced Study Institute, p.60, 1999.
DOI : 10.1007/978-94-011-4560-2_1

E. N. Barron and H. Ishii, The Bellman equation for minimizing the maximum cost, Nonlinear Analysis: Theory, Methods & Applications, vol.13, issue.9, p.10671090, 1989.
DOI : 10.1016/0362-546X(89)90096-5

E. N. Barron and R. Jensen, Semicontinuous Viscosity Solutions For Hamilton???Jacobi Equations With Convex Hamiltonians, Communications in Partial Differential Equations, vol.10, issue.12, pp.15-17131742, 1990.
DOI : 10.1007/BF02765025

O. Bokanowski, N. Forcadel, and H. Zidani, Reachability and Minimal Times for State Constrained Nonlinear Problems without Any Controllability Assumption, SIAM Journal on Control and Optimization, vol.48, issue.7, p.42924316, 2010.
DOI : 10.1137/090762075

URL : https://hal.archives-ouvertes.fr/hal-00395589

O. Bokanowski, J. Zhao, and H. Zidani, Binope-HJ: a d-dimensional C++ parallel HJ solver, 2011.

P. Cardaliaguet, M. Quincampoix, and P. Saint-pierre, Optimal times for constrained nonlinear control problems without local controllability Numerical schemes for discontinuous value function of optimal control, Appl. Math. Optim, vol.36, pp.2142-2150, 1997.

M. Crandall, L. Evans, and P. Lions, Some properties of viscosity solutions of Hamilton-Jacobi equations, Transactions of the American Mathematical Society, vol.282, issue.2, pp.282-487502, 1984.
DOI : 10.1090/S0002-9947-1984-0732102-X

M. Crandall and P. Lions, Viscosity solutions of Hamilton Jacobi equations, Bull, pp.277-142, 1983.

R. J. Elliott and N. J. Kalton, The existence of value in dierential games, 1972.

H. Frankowska, Lower semicontinuous solutions of Hamilton-Jacobi-Bellman equations, SIAM J. Control Optim, vol.31, p.257272, 1993.

H. Frankowska and S. Plaskacz, Semicontinuous Solutions of Hamilton???Jacobi???Bellman Equations with Degenerate State Constraints, Journal of Mathematical Analysis and Applications, vol.251, issue.2, p.818838, 2000.
DOI : 10.1006/jmaa.2000.7070

H. Frankowska and F. Rampazzo, Relaxation of Control Systems Under State Constraints, SIAM Journal on Control and Optimization, vol.37, issue.4, p.12911309, 1999.
DOI : 10.1137/S0363012997331019

H. Frankowska and R. B. Vinter, Existence of Neighboring Feasible Trajectories: Applications to Dynamic Programming for State-Constrained Optimal Control Problems, Journal of Optimization Theory and Applications, vol.35, issue.1, p.2140, 2000.
DOI : 10.1023/A:1004668504089

H. Ishii, Uniqueness of unbounded viscosity solution of Hamilton-Jacobi equations, Indiana Univ, Math. Journal, vol.33, p.721748, 1984.

H. Ishii and S. Koike, A new formulation of state constraint problems for rst-order PDEs, SIAM J. Control Optim, vol.34, p.554571, 1996.

P. Loreti, Some Properties of Constrained Viscosity Solutions of Hamilton???Jacobi???Bellman Equations, SIAM Journal on Control and Optimization, vol.25, issue.5, p.12441252, 1987.
DOI : 10.1137/0325068

P. Loreti and E. Tessitore, Approximation and regularity results on constrained viscosity solutions of Hamilton-Jacobi-Bellman equations, J. Math. Systems, Estimation Control, vol.4, p.467483, 1994.

M. Motta, On Nonlinear Optimal Control Problems with State Constraints, SIAM Journal on Control and Optimization, vol.33, issue.5, p.14111424, 1995.
DOI : 10.1137/S0363012993247445

M. Motta and F. Rampazzo, Multivalued dynamics on a closed domain with absorbing boundary. Applications to optimal control problems with integral constraints, Nonlinear Analysis: Theory, Methods & Applications, vol.41, issue.5-6, pp.41-631, 2000.
DOI : 10.1016/S0362-546X(98)00301-0

D. P. Peng, B. Merriman, S. Osher, H. K. Zhao, and M. J. Kang, A PDE-Based Fast Local Level Set Method, Journal of Computational Physics, vol.155, issue.2, p.410438, 1999.
DOI : 10.1006/jcph.1999.6345

P. Saint-pierre, Approximation of the viability kernel, Applied Mathematics & Optimization, vol.14, issue.3, p.187209, 1994.
DOI : 10.1007/BF01204182

H. M. Soner, Optimal control with state-space constraint. I, SIAM, J. Control Optim, vol.24, p.552561, 1986.
DOI : 10.1137/0324032

P. Soravia, Pursuit???Evasion Problems and Viscosity Solutions of Isaacs Equations, SIAM Journal on Control and Optimization, vol.31, issue.3, p.604623, 1993.
DOI : 10.1137/0331027

P. P. Varaiya, On the Existence of Solutions to a Differential Game, SIAM Journal on Control, vol.5, issue.1, pp.153-162, 1967.
DOI : 10.1137/0305009